New Type of Degenerate Changhee–Genocchi Polynomials
Abstract
1. Introduction
2. New Type of Degenerate Changhee–Genocchi Polynomials
3. Conclusions
Author Contributions
Funding
Institutional Review Board Statement
Informed Consent Statement
Data Availability Statement
Acknowledgments
Conflicts of Interest
References
- Carlitz, L. Degenerate Stirling Bernoulli and Eulerian numbers. Util.Math. 1979, 15, 51–88. [Google Scholar]
- Carlitz, L. A degenerate Staud-Clausen theorem. Arch. Math. 1956, 7, 28–33. [Google Scholar] [CrossRef]
- Khan, W.A.; Muhiuddin, G.; Muhyi, A.; Al-Kadi, D. Analytical properties of type 2 degenerate poly-Bernoulli polynomials associated with their applications. Adv. Diff. Equ. 2021, 2021, 420. [Google Scholar] [CrossRef]
- Kim, D.S.; Kim, T. Higher-order Changhee numbers and polynomials. Adv. Studies Theor. Phys. 2014, 8, 365–373. [Google Scholar] [CrossRef][Green Version]
- Kim, T.; Kim, D.S.; Kim, H.-Y.; Kwon, J. Some results on degenerate Daehee and Bernoulli numbers and polynomials. Adv. Diff. Eq. 2020, 2020, 311. [Google Scholar] [CrossRef]
- Kim, D.S.; Kim, T. A note on a new type of degenerate Bernoulli numbers. Russ. J. Math. Phys. 2020, 27, 227–235. [Google Scholar] [CrossRef]
- Sharma, S.K.; Khan, W.A.; Araci, S.; Ahmed, S.S. New type of degenerate Daehee polynomials of the second kind. Adv. Differ. Equ. 2020, 2020, 428. [Google Scholar] [CrossRef]
- Sharma, S.K.; Khan, W.A.; Araci, S.; Ahmed, S.S. New construction of type 2 of degenerate central Fubini polynomials with their certain properties. Adv. Differ. Equ. 2020, 2020, 587. [Google Scholar] [CrossRef]
- Muhiuddin, G.; Khan, W.A.; Muhyi, A.; Al-Kadi, D. Some results on type 2 degenerate poly-Fubini polynomials and numbers. Comput. Model. Eng. Sci. 2021, 29, 1051–1073. [Google Scholar] [CrossRef]
- Muhiuddin, G.; Khan, W.A.; Al-Kadi, D. Construction on the degenerate poly-Frobenius-Euler polynomials of complex variable. J. Function Spaces 2021, 2021, 3115424. [Google Scholar] [CrossRef]
- Khan, W.A.; Acikgoz, M.; Duran, U. Note on the type 2 degenerate multi-poly-Euler polynomials. Symmetry 2020, 12, 1691. [Google Scholar] [CrossRef]
- Khan, W.A.; Haroon, H. Some symmetric identities for the generalized Bernoulli, Euler and Genocchi polynomials associated with Hermite polynomials. Springer Plus 2016, 5, 1920. [Google Scholar] [CrossRef] [PubMed]
- Khan, W.A.; Nisar, K.S.; Duran, U.; Acikgoz, M.; Araci, S. Multifarious implicit summation formulae of Hermite-based poly-Daehee polynomials. Appl. Math. Inf. Sci. 2018, 12, 305–310. [Google Scholar] [CrossRef]
- Khan, W.A.; Muhyi, A.; Ali, R.; Alzobydi, K.A.H.; Singh, M.; Agarwal, P. A new family of degenerate poly-Bernoulli polynomials of the second kind with its certain related properties. AIMS Math. 2021, 6, 12680–12697. [Google Scholar] [CrossRef]
- Khan, W.A.; Ali, R.; Alzobydi, K.A.H.; Ahmed, N. A new family of degenerate poly-Genocchi polynomials with its certain properties. J. Funct. Spaces 2021, 2021, 6660517. [Google Scholar] [CrossRef]
- Lim, D. Some identities of degenerate Genocchi polynomials. Bull. Korean Math. Soc. 2016, 53, 569–579. [Google Scholar] [CrossRef]
- Sharma, S.K. A note on degenerate poly-Genocchi polynomials. Int. J. Adv. Appl. Sci. 2020, 7, 1–5. [Google Scholar] [CrossRef]
- Kwon, H.-I.; Kim, T.; Park, J.W. A note on degenerate Changhee-Genocchi polynomials and numbers. Glob. J. Pure Appl. Math. 2016, 12, 4057–4064. [Google Scholar]
- Kim, T. A note on degenerate Stirling numbers of the second kind. Proc. Jangjeon Math. Soc. 2018, 21, 589–598. [Google Scholar]
- Kim, B.M.; Jang, L.-C.; Kim, W.; Kwon, H.I. Degenerate Changhee-Genocchi numbers and polynomials. J. Ineq. Appl. 2017, 2017, 294. [Google Scholar] [CrossRef]
- Kim, B.M.; Jeong, J.; Rim, S.H. Some explicit identities on Changhee-Genocchi polynomials and numbers. Adv. Diff. Equ. 2016, 2016, 202. [Google Scholar] [CrossRef]
Publisher’s Note: MDPI stays neutral with regard to jurisdictional claims in published maps and institutional affiliations. |
© 2022 by the authors. Licensee MDPI, Basel, Switzerland. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution (CC BY) license (https://creativecommons.org/licenses/by/4.0/).
Share and Cite
Alatawi, M.S.; Khan, W.A. New Type of Degenerate Changhee–Genocchi Polynomials. Axioms 2022, 11, 355. https://doi.org/10.3390/axioms11080355
Alatawi MS, Khan WA. New Type of Degenerate Changhee–Genocchi Polynomials. Axioms. 2022; 11(8):355. https://doi.org/10.3390/axioms11080355
Chicago/Turabian StyleAlatawi, Maryam Salem, and Waseem Ahmad Khan. 2022. "New Type of Degenerate Changhee–Genocchi Polynomials" Axioms 11, no. 8: 355. https://doi.org/10.3390/axioms11080355
APA StyleAlatawi, M. S., & Khan, W. A. (2022). New Type of Degenerate Changhee–Genocchi Polynomials. Axioms, 11(8), 355. https://doi.org/10.3390/axioms11080355